Dual Action With Acetaminophen | 18 Caplets

Dual Action With Acetaminophen | 18 Caplets

Dual Action With Acetaminophen | 18 Caplets

Precio habitual $7.99
/
  • Shipping
  • Free returns
  • Carbon neutral
  • Secure payments
  • Online & store prices may vary
  • En stock
  • Inventario en el camino
Impuesto incluido.
  • One box of 72 Advil Dual Action Coated Caplets with Acetaminophen, 250 Mg Ibuprofen and 500 Mg Acetaminophen Per Dose (2 Caplet Equivalent) for 8 Hour Pain Relief
  • Advil Dual Action coated tablets relieve pain with the top two selling pain fighting ingredients - ibuprofen to target pain at the source and acetaminophen to block pain signals
  • Multi symptom pain medication that provides headache, toothache, menstrual cramp, muscle pain and lower back pain relief while also relieving minor aches and pains associated with arthritis
  • Pain medicine that provides relief for 8 hours
  • The first and only FDA approved pain relief medication with a combination of acetaminophen and ibuprofen
  • Pain pills that relieve pain in two ways, providing powerful relief with a lower maximum daily dose of each medication
  • Advil is a top selling OTC pain reliever, providing safe and effective pain relief when used as directed for more than 35 years
  • HSA and FSA eligible products

Shipment processing time

All orders are processed within 2-3 business days , please be mindful we are located in Puerto Rico and delivery delays can occasionally occur. We try our hardest to avoid that inconvenience.

If we are experiencing a high volume of orders, shipments may be delayed by a few days. Please allow additional days in transit for delivery. If there will be a significant delay in shipment of your order, we will contact you via email or telephone.

Shipping rates & delivery estimates

Shipping charges for your order will be calculated and displayed at checkout.

Shipment confirmation & Order tracking

You will receive a Shipment Confirmation email once your order has shipped containing your tracking number(s). The tracking number will be active within under 24 hours.

  • First Pharmacy IS NOT RESPONSIBLE FOR LOST OR DAMAGED PACKAGES.
  • ONCE an ORDER HAS BEEN SCANNED BY THE MAIL CARRIER, First Pharmacy WILL CEASE TO HAVE ANY LIABILITY PERTAINING TO THE ORDER DELIVERY; all items at that juncture will be considered the sole responsibility and property of the customer.

Este sitio está protegido por reCAPTCHA y se aplican la Política de privacidad de Google y los Términos del servicio.

Agotado
Detoxiplex | 90 Capsules | Dietary Supplement
Dr. Norman's
$32.99
Panadol | Extra Strength | 500
Panadol
De $3.99
Agotado
Bronkoplex | Agave Syrup With Eucalyptus | 8oz
Dr. Norman's
$24.99
Agotado
Panadol | EXTRA | Caffeine | 24 Caplets
Panadol
$5.99
Agotado
Doña Patria Leave In For Processed Hair 12.oz
Doña Patria
$10.99
Children's Ibuprofen Oral Suspension (NSAID) 100MG | For ages 2 to 11 years
Motrin
$11.99
Visto recientemente